# SDR AALA20120228041

- Difficulty date: February 8, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENATL IMPACT TO STATION 1500, STRINGERS 26 TO 28 LEFT FRAME.  INSTALLED DOUBLER AND H-CLIPS PER SRM 53-00-07-2R 5 DETAIL 2.
